HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

A two dimensional random crystalline algorithm for Gauss curvature flow

Files in This Item:
pre444.pdf688.41 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83590

Title: A two dimensional random crystalline algorithm for Gauss curvature flow
Authors: Ishii, H. Browse this author
Mikami, T. Browse this author
Issue Date: 1-Feb-1999
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 444
Start Page: 1
End Page: 21
Abstract: In this paper we propose a two dimensional random crystalline algorithm for Gauss cur­vature flow.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69194
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University